Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking levoxyl for hypothyroidism. Severe fatigue, irritability. Need permanent cure

im a 39 year old male.i have had hypothyroidism for 15 years following rai treatment.i take 200mcg. of levoxyll daily..i still have severe and chronic symptoms..extreme fatigue ,depression and irritability .my doctor prescribed xanax 1.0 for the irritability but it makes me even more run down and tired.i can take three levoxyll and still feel no result. i need something to help me focus and revive my energy level
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are hypothyroid for last 15 years,I am sure Levoxyl in right dose to have optimum control of Hypothyroid state.
Your symptoms may not be related to low thyroid hence you need to be evaluated by Physician and Psychiatrist to look for signs of depression.
If there is no other organic cause then proper anti anxiety and anti depressant treatment with proper psychotherapy will work for you.
Please do not lose heart.
You can also try exercise daily and some kind of yoga and meditation will be beneficial for you.
Please take care
Good luck
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor